Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

The smell of polyurethane paints induces wheezing even after I quit painting. Is this something to worry ?

hi this is suresh basiaclly iam a painter we use polyurethane paints due to this paint i get veezing problem .i stoped doing this year ago but still whenever i could smell the paint or the thinner smell ill get veezing ,aim afraid it not serious . pls help me out
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.

Now you are allergic to smell of paint,thinner..

You have to take antiallergic and brochodilater medicine when there is episode.For medicine you have to consult your doctor.Otherwise you have to stay away from smell of any have to cover your nose with a piece of cloth when there is a smell to reduce the allergy.

change the profession is wise step.

Prevention is always better then cure.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor